# SDR DALA2016040602713

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 40,180 hours, 25,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PINS DISLODGED.  R & R SLIDE.
